# SDR FDEA202010172541

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114T2170U6
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT, INBOARD GUIDE ARM, FORMER CRACKED.  REMOVED AND REPLACED FORMER AT NR 8 SLAT INBOARD GUIDE ARM CUTOUT, PER B DWG 114T2241,   EA4-5720-T0357420-P1.  TITLED: WINGS-SECONDARY WING STRCT-RT WING, LEADING EDGE, ANGLE, OSS 441, ALT FASTENERS.
